# SDR AU990951

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: BZ2RQ181A2
- Condition: Faulty
- Location: Mlg
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR UPLIMIT MICROSWITCH FAULTY.  INSPECTION FOUND THAT THE DOWEL PINS HOLDING THE MICROSWITCH BODY TO THE ACTUATOR HEAD HAD COME OUT.  THE LANDING GEAR MOTOR CONTROL CIRCUIT BREAKER BLEW WHEN THE GEAR OVERRAN.
